# SDR FXGA201811281827

- Difficulty date: November 28, 2018
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN UNDER COMM ANTENNA AT F/STA 348 BETWEEN STRINGER 1L AND 1R.  CRACKED FUSELAGE SKIN UNDER NR 2 COMM ANTENNA AT F/STA 348 BETWEEN STRINGER 1L AND 1R.  PERFORM SKIN REPAIR PER DC-6 A&B OHM FIGURE 12-22.
